# SDR SWIA200719132

- Difficulty date: October 6, 2007
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N915EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7754
- Aircraft time: 13,171 hours, 10,722 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE OF STA 280 LOWER FLOORBEAM IS CRACKED, FOUND AT C-CHECK.  COMPLIED WITH REPAIR ON LOWER BEAM PER CRJ200 REO 601R-53-11-171 REV D DATED 13-FEB-07.
